# SDR FDEA201607262624

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA000821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMP BS 1641 ABOVE L52 FRAME CHANNEL CORRODED.  REPAIR IAW EA 8-5310-T327294B.
